Alert archive / Kansas / River Flood Warnings in 2011

River Flood Warning 1, NWS Goodland, KS

October 8, 2011Norton County, Kansas

NWS Goodland, KS issued this river flood warning at Oct 8, 2011, 10:26 AM CDT for Norton County, Kansas. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2011, 10:26 AM CDT (15:26 UTC)
Expired
Oct 9, 2011, 12:48 PM CDT
In force
26 hr
Issued by
NWS Goodland, KS
Flood severity
Major

County Norton County, KS

The radar

The Grand Island radar (KUEX), 138 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point N F Solomon River at Lenora (LNRK1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WGUS43 KGLD 081526
FLWGLD
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE GOODLAND KS 
926 AM MDT SAT OCT 8 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND, KS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS...

  NORTH FORK SOLOMON RIVER AT LENORA AFFECTING NORTON COUNTY. 

.RAINFALL OF 3 TO 6 INCHES FROM LAST NIGHT INTO EARLY THIS MORNING
OVER A LARGE PORTION OF THE AREA HAS CAUSED THE NORTH FORK OF THE
SOLOMON RIVER TO COME OUT OF ITS BANKS. AT THIS TIME IT IS EXPECTED
TO FLOOD PASTURE LAND AND OTHER AREAS CLOSE TO THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS...AS THE 
DEPTH OF WATER MAY BE ENOUGH TO FLOAT YOUR VEHICLE.

&&

KSC137-090326-
/O.NEW.KGLD.FL.W.0001.111008T1526Z-111010T1715Z/
/LNRK1.3.ER.000000T0000Z.111009T0000Z.111009T1715Z.NO/
926 AM MDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FORK SOLOMON R AT LENORA.
* UNTIL MONDAY MORNING..
* AT  7:00 AM SATURDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 10.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.

$$
4 follow-up statements
348 
WGUS83 KGLD 090009
FLSGLD
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE GOODLAND KS 
609 PM MDT SAT OCT 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  NORTH FORK SOLOMON R AT LENORA AFFECTING NORTON COUNTY.

.RAINFALL OF 3 TO 6 INCHES FROM LAST NIGHT INTO EARLY THIS MORNING
OVER A LARGE PORTION OF THE AREA HAS CAUSED THE NORTH FORK OF THE
SOLOMON RIVER TO COME OUT OF ITS BANKS. AT THIS TIME IT IS EXPECTED
TO FLOOD PASTURE LAND AND OTHER AREAS CLOSE TO THE RIVER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL 
HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION.

&&

KSC137-091209-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-111010T0840Z/
/LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0840Z.NO/
609 PM MDT SAT OCT 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK SOLOMON R AT LENORA.
* UNTIL LATE SUNDAY NIGHT.
* AT  5:53 PM SATURDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED.

$$
466 
WGUS83 KGLD 091106
FLSGLD
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE GOODLAND KS 
506 AM MDT SUN OCT 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  NORTH FORK SOLOMON RIVER AT LENORA AFFECTING NORTON COUNTY.


.THE NORTH FORK OF THE SOLOMON RIVER IS EXPECTED TO CONTINUE TO FALL
BELOW FLOOD STAGE TODAY. SOME MINOR LOWLAND FLOODING IS STILL
POSSIBLE IN SOME AREAS AS WATER LEVELS SLOWLY DECREASE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL 
HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION.

&&

KSC137-092306-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-111010T0757Z/
/LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0757Z.NO/
506 AM MDT SUN OCT 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK SOLOMON RIVER AT LENORA.
* UNTIL LATE TONIGHT.
* AT  5:53 PM SATURDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  THIS MORNING.
* IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED.

$$
818 
WGUS83 KGLD 091320
FLSGLD
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE GOODLAND KS 
720 AM MDT SUN OCT 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  NORTH FORK SOLOMON R AT LENORA AFFECTING NORTON COUNTY.

.THE SOLOMON RIVER WILL CONTINUE TO GRADUALLY FALL TODAY...AND IS
EXPECTED TO BE BELOW FLOOD STAGE BY LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL 
HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION.

&&

KSC137-100120-
/O.EXT.KGLD.FL.W.0001.000000T0000Z-111010T0925Z/
/LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0925Z.NO/
720 AM MDT SUN OCT 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK SOLOMON R AT LENORA.
* UNTIL LATE TONIGHT.
* AT  10:03 PM SATURDAY THE STAGE WAS 10.45 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED.

$$
425 
WGUS83 KGLD 091748
FLSGLD
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE GOODLAND KS 
1148 AM MDT SUN OCT 9 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  NORTH FORK SOLOMON R AT LENORA AFFECTING NORTON COUNTY.
 
.THE RIVER HAS DROPPED BELOW FLOOD STAGE AND ADDITIONAL FLOODING IS
NO LONGER EXPECTED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL 
HAZARDS RADIO...YOUR LOCAL RADIO OR TV STATION...OR CABLE TELEVISION.

&&

KSC137-091818-
/O.CAN.KGLD.FL.W.0001.000000T0000Z-111010T0925Z/
/LNRK1.1.ER.000000T0000Z.111008T2353Z.111009T0430Z.NO/
1148 AM MDT SUN OCT 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FORK SOLOMON R AT LENORA.
* AT 11:30 AM SUNDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT 22:30 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 10.0 FEET...LOW LYING AREAS WILL BECOME FLOODED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this river flood warning went out at Oct 8, 3:37 AM CDT, 6 hours 49 minutes earlier.

Area forecast discussion, Oct 8, 3:37 AM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
237 AM MDT SAT OCT 8 2011

.DISCUSSION...
207 AM MDT SAT OCT 8 2011

AN ACTIVE OVERNIGHT WITH +SVR TSRA AND HYDRO ISSUES. THE ONGOING
PRECIP IS AHEAD OF AN APPROACHING SHORTWAVE TROUGH COMING AROUND A
PARENT UPPER LOW THAT WILL MOVE THROUGH THE REGION LATER TODAY. AT
THIS TIME IT APPEARS THE BULK OF THE HEAVIER ACTIVITY WILL EXIT TO
THE NORTH AND EAST OF THE CWA BY 18Z WITH SPOTTY ACTIVITY ACROSS
THE FAR NORTHERN AND ERN ZONES LATER TODAY. WVAP IMAGERY AND
VARIOUS 00Z NWP DEPICT A DRYSLOT COUPLED WITH ISEN DOWNGLIDE AND
DECREASING MOISTURE TRANSPORT/MIXING RATIOS DEVELOPING ACROSS WRN
KS LATER TODAY... HENCE THE BETTER PRECIP CHANCES IN THE NRN AND ERN
ZONES AFTER 18Z. FURTHERMORE A COLD FRONT WILL RESIDE ACROSS THE
WRN THIRD OF THE CWA WITH A SFC LOW MOVING UP ALONG THE FRONT. THE
PLACEMENT OF THE FRONT WILL DIVIDE THE REGION REGARDING
TEMPERATURES AND CLOUD COVER. CURRENT THINKING IS MORNING RESIDUAL
CLOUD COVER SHOULD ERODE IN THE WARM SECTOR ALLOWING FOR
RELATIVELY MILD TEMPS AND LIMITED DESTABILIZATION ALLOWING FOR
PRECIP/TSRA CHANCES ACROSS THE EAST/NORTHEAST ZONES. THE FRONT
SHOULD SLOWLY ADVANCE ACROSS THE CWA BEHIND THE FRONTAL WAVE AND
S/WV TROUGH LATER THIS EVENING.

AFTER THE CURRENT WAVE MOVES THROUGH THE PARENT LOW REMAINS OVER
THE ROCKIES WITH AN ADDITIONAL NEGATIVELY TILTED S/WV TROUGH TO
MOVE THROUGH ON SUNDAY...DEPARTING ON MONDAY. AS A RESULT I LEFT
THE INHERITED PRECIP CHANCES IN THE GRIDS BUT DID TRIM BACK POPS
AND TIMING ON MONDAY.

BEYOND MONDAY THE UPPER LOW SLOWLY LIFTS TO THE NORTHEAST ALLOWING
FOR A MILD AND DRY TREND RIGHT INTO NEXT WEEKEND. DAY 4-7
COLLABORATED GRIDS WERE LEFT INTACT.

05
&&

.AVIATION...
1100 PM MDT FRI OCT 7 2011

FOR THE 06Z TAFS...THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE
EARLY MORNING...THEN TRANSITION TO PRIMARILY RAIN INTO THE MID TO LATE
MORNING WITH VICINITY THUNDERSTORMS. CONDITIONS HAVE REMAINED VFR
OVER MUCH OF THE REGION THIS EVENING...EVEN IN AREAS CONSISTENTLY
RECEIVING THUNDERSTORMS AND SHOWERS...BUT SOME LOCATIONS NEAR THE
TERMINALS HAVE SEEN MVFR CEILINGS. RUC MODEL DATA ALSO CONTINUES
TO SUGGEST THAT CEILINGS SHOULD DECREASE IN THE EARLY MORNING...SO
HAVE INCLUDED MVFR CEILINGS IN THE TAFS. CEILINGS WILL APPROACH
IFR AS RAINFALL INCREASES...AND THUNDERSTORMS WILL BECOME MORE
LIKELY AGAIN IN THE AFTERNOON WITH A CHANCE REMAINING INTO THE
SATURDAY EVENING HOURS.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Oct 8, 6:07 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
507 AM MDT SAT OCT 8 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091515-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
507 AM MDT SAT OCT 8 2011 /607 AM CDT SAT OCT 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS THIS MORNING WILL WEAKEN WITH RAIN
SHOWERS CONTINUING INTO THE EARLY AFTERNOON. THUNDERSTORMS MAY
REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THE NIGHT MAINLY
EAST OF HIGHWAY 25. LOCALLY HEAVY RAIN AND SMALL HAIL ARE POSSIBLE
ASSOCIATED WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY AND MONDAY PRIMARILY
ALONG AND EAST OF A LINE FROM TRENTON NEBRASKA TO GOVE KANSAS. THE
PRIMARY THREATS WILL BE LOCALLY HEAVY RAINFALL...SMALL HAIL AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Oct 8, 7:29 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
629 AM MDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     HEAVY RAIN       3 N RUSSELL SPRINGS     38.96N 101.18W
10/08/2011  M3.54 INCH       LOGAN              KS   CO-OP OBSERVER

            TWO-DAY TOTAL.STILL RAINING.

&&

MLAMMERS
Local storm report, Oct 8, 7:52 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
652 AM MDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 AM     HEAVY RAIN       3 WSW NORCATUR          39.82N 100.24W
10/08/2011  M3.30 INCH       DECATUR            KS   COCORAHS

            RAIN OCCURRED SINCE 630 P.M. YESTERDAY. STILL RAINING.

&&

MLAMMERS
Local storm report, Oct 8, 8:17 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
717 AM MDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLOOD            13 NW LEOTI             38.62N 101.53W
10/08/2011                   WICHITA            KS   TRAINED SPOTTER

            COUNTY ROADS UNDERWATER. UNKNOWN DEPTH.

&&

MBULLER
Local storm report, Oct 8, 8:20 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
720 AM MDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HEAVY RAIN       9 NNW STUDLEY           39.47N 100.22W
10/08/2011  M3.80 INCH       SHERIDAN           KS   CO-OP OBSERVER

&&

MBULLER
Local storm report, Oct 8, 8:33 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 AM MDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HEAVY RAIN       NORTON                  39.84N 99.89W
10/08/2011  M5.38 INCH       NORTON             KS   CO-OP OBSERVER

            24 HOUR TOTAL. MEASURED AT NORTON DAM.

&&

024
Local storm report, Oct 8, 8:57 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
757 AM MDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HEAVY RAIN       GRAINFIELD              39.11N 100.47W
10/08/2011  M4.92 INCH       GOVE               KS   CO-OP OBSERVER

            24 HOUR TOTAL

0755 AM     HEAVY RAIN       4 W GOVE                38.96N 100.56W
10/08/2011  M4.44 INCH       GOVE               KS   CO-OP OBSERVER

            24 HOUR TOTAL

&&

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:08 PM CDTSevere Thunderstorm WarningGLDGove, Logan37 min
Oct 7, 7:10 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas21 min
Oct 7, 7:23 PM CDTTornado WarningGLDGove, Sheridan37 min
Oct 7, 7:42 PM CDTSpecial Weather StatementGLDSheridan18 min
Oct 7, 7:55 PM CDTTornado WarningGLDGove, Sheridan35 min
Oct 7, 7:59 PM CDTSpecial Weather StatementGLDDecatur31 min
Oct 7, 8:59 PM CDTFlash Flood WarningGLDWichita6 hr
Oct 7, 9:01 PM CDTSevere Thunderstorm WarningGLDWichita29 min
Oct 7, 9:19 PM CDTSevere Thunderstorm WarningGLDWichita41 min
Oct 7, 9:43 PM CDTSpecial Weather StatementGLDGove17 min
Oct 7, 9:50 PM CDTTornado WarningGLDGove25 min
Oct 7, 10:03 PM CDTSpecial Weather StatementGLDWichita12 min
Oct 7, 10:09 PM CDTTornado WarningGLDGove, Sheridan18 min
Oct 7, 10:10 PM CDTTornado WarningGLDGove35 min
Oct 7, 10:15 PM CDTSpecial Weather StatementGLDWichita30 min
Oct 7, 10:21 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Wichita54 min
Oct 7, 10:26 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan64 min
Oct 7, 10:34 PM CDTFlash Flood WarningGLDGove, Logan, Sheridan4 hr
Oct 7, 10:41 PM CDTTornado WarningGLDGove, Sheridan34 min
Oct 7, 10:56 PM CDTSevere Thunderstorm WarningGLDWichita49 min
Oct 7, 10:58 PM CDTSevere Thunderstorm WarningGLDNorton44 min
Oct 7, 11:20 PM CDTSevere Thunderstorm WarningGLDGove, Greeley, Logan, Wichita40 min
Oct 7, 11:27 PM CDTSevere Thunderstorm WarningGLDGraham, Norton, Sheridan48 min
Oct 7, 11:38 PM CDTTornado WarningGLDWichita37 min
Oct 8, 12:02 AM CDTFlash Flood WarningGLDLogan, Wichita3 hr
Oct 8, 12:11 AM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita49 min
Oct 8, 12:18 AM CDTTornado WarningGLDGove, Logan27 min
Oct 8, 12:23 AM CDTTornado WarningGLDLogan37 min
Oct 8, 12:52 AM CDTSevere Thunderstorm WarningGLDLogan, Thomas38 min
Oct 8, 2:26 AM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan34 min
Oct 8, 2:52 AM CDTAreal Flood WarningGLDDecatur, Gove, Graham, Logan, Norton, Sheridan and 2 more12 hr

Nearby

River Flood Warnings in Kansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.